# SDR 2006UALA01631

- Difficulty date: August 21, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N364UA
- Make and model: Boeing 737322
- Aircraft serial: 24533
- Aircraft time: 49,609 hours, 29,091 cycles
- Engine: Ge CFM56*
- System (JASC): 3397 · Light System Wiring
- Part: Power Cable
- Part number: 58781
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS ARE INOP FROM ROW 11 TO AFT END OF AISLE.  SUPPLEMENTAL DATA UPDATE REPLACED 2 POWER CABLES.
